MathSciNet Relay Station
MathSciNet bibliographic data
MR1201126 (94e:52008) 52A38 (52A40)
Gardner, R. J. Intersection bodies and the Busemann-Petty problem. Trans. Amer. Math. Soc. 342 (1994), no. 1, 435–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement